# SDR SWAA2022051194854

- Difficulty date: April 15, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 50,096 hours, 25,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED AT MID CABIN BS540 LBL1 WL208. / [01] REMOVED CRACKED MID CABIN FLOOR SUPPORT BS 540 LBL 1 - LBL 25 IAW SRM 51-40-02;[02] LOCATED AND DRILLED NEW FLOOR SUPPORT AT MID CABIN BS 540 LBL1 TO LBL 25 WL 208 IAW SRM 51-40-05 OK TO INSTALL;[03] VERIFIED THE APPLICABILITY OF SRM 51-40-02-0G-0;[04] VERIFIED CORRECTIVE ACTION ITEMS 2 AND 3. CONFIRMED SRM APPLICABILITY FOR REPLACEMENT. OKAY TO INSTALL NEW FLOOR SUPPORT GIVEN.;[05] INSTALLED NEW MID CABIN FLOOR SUPPORT BS 540 LBL 1 - LBL 25 IAW SRM 51-40-02 AND DWG #143A0060;[06] VERIFIED CORRECTIVE ACTION ITEM 5.;[07] CORRECTED MEASUREMENTS;[08] VERIFIED THE APPLICABILITY OF SRM 51-10-02-0G-0 FOR REPLACEMENT OF PART;[09] VERIFIED CORRECTIVE ACTION 8.
